# SDR SWAA2019091236836

- Difficulty date: September 9, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY PACK M1672 ASSOCIATED LIGHTS FAILED OPERATIONS CHECK.  RESTORED CONNECTIONS ON BATTERY PACK IAW AMM.
